MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM LEFT SIZE 4; KNEE ARTHROPLASTY

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM LEFT SIZE 4; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, the patient had a partial knee arthroplasty implantation surgery and approximately 8 years later a revision surgery was performed due to unknown reason.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Medical device: oxf twin-peg cmntd fem md pma; item# 161469; lot# 703020; oxf uni tib tray sz c lm pma; item# 154722; lot# 810720; oxford resection 3pk strk 6 h; item# 506124; lot# 948229.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00331 and 3002806535-2022-00333.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Investigation results are now available.During the investigation it was concluded that product did not fail to meet expectations; the revision took place due to progression of arthritis.Given this information, this complaint is not reportable and this medwatch will be voided.Please delete this report 3002806535-2022-00332 from your records.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM LEFT SIZE 4
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15091774
Report Number3002806535-2022-00332
Device Sequence Number17387000
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public(01)05019279785940(17)190904(10)376980
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/04/2019
Device Model NumberN/A
Device Catalogue Number159548
Device Lot Number376980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale